I have been given atarax to stop itching that dilaudid causes. I was told to take one or two along with my 4mg dilaudid. My first time using this medicine resulted in severe chest pains. Ambulance picked me up at home and from their observation I was life flighted to a hospital 100 miles away. Has this occured to anyone else. The pain was exscuriating.
Allergies - Has anyone experienced severe chest pains?
- 7 Apr 2016 by Jo5555
- atarax, dilaudid, allergies, pain, pruritus, medicine, chest pain, chest
Added 7 Apr 2016:
Chest pain so bad I was taken to cardiac wing of major hospital. I do take the generic. Only once though and this happened.
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Oct 2009 • 9 answers
Posted 9 Jan 2011 • 2 answers
Posted 13 May 2014 • 1 answer
Posted 16 May 2015 • 2 answers
Posted 26 Oct 2016 • 0 answers